# SDR DXTA2019110803041

- Difficulty date: November 8, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N744QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20704
- Aircraft time: 2,372 hours, 1,376 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS119G127K025
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP - UPON LOWERING LANDING GEAR, GEAR DISAGREE CAS ILUMINATED FOLLOWED QUICKLY BY L HYD PRESS LOW, BRAKE FAULT AND PROX SYS FAULT CAS MESSAGES. EXECUTED GEAR DISAGREE CHECKLIST AND LANDED ASAP. AFTER SHUTDOWN, OBSERVED EXCESSIVE LEAKING OF HYD FLUID FROM DRAIN MAST. "CORRECTIVE ACTION". CLEANED EQUIPMENT BAY AND LANDING GEAR BAYS OF HYDRAULIC FLUID. OPS CHECKED ALL SYSTEMS AND JACKED AIRCRAFT AND DID GEAR SWINGS, TROUBLESHOT SYSTEM TO DEFECTIVE HYDRAULIC PRESSURE HOSE OFF LEFT DCMP  AND INSTALLED NEW HOSE IAW SPM 20-20-00, LEAK CHECKED HYDRAULICS IAW MM 29-00-00 AND OPS GOOD NO LEAKS AT THIS TIME.
